# SDR QXEA200701587

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,159 hours, 32,082 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1728F
- Condition: Malfunctioned
- Location: Winshield Heat
- Part time: 8,235 hours, 12,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC FLIGHT NR 2025, LEFT WINDSHIELD HOT CAUTION ILLUMINATED AFTER SELECTING WINDSHIELD HEAT FROM WARMUP TO NORMAL.  THE LEFT WINDSHIELD HOT EXTINGUISHED UPON SELECTING BACK TO WARMUP.  REPLACED WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
